# SDR REXA2021122001152

- Difficulty date: September 25, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SHG690362851
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL HAS WEAR MARKS AND SCRATCHES INSIDE RAIL BETWEEN F.S. 732.50 AND F.S. 733.50	C/A: REMOVED  AND REPLACED SIDE SEAT RAIL IAW CRJ 900 AMM.
